Authors: Simić, Slobodan 
Tošić, Dejan
Title: The index of trees with specified maximum degree
Journal: match : Communications in Mathematical and in Computer Chemistry
Volume: 54
Issue: 2
First page: 351
Last page: 362
Issue Date: 1-Jan-2005
Rank: M22
ISSN: 0340-6253
Abstract: 
Let Τ(n, Δ) be the set of all trees on n vertices with a given maximum degree Δ. In this paper we identify in Τ(n, Δ) the tree whose index, i.e. the largest eigenvalue of the adjacency matrix, has the maximum value.
Publisher: Faculty of Science, University of Kragujevac

Show full item record

SCOPUSTM   
Citations

18
checked on Jun 21, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.